# SDR DL777021050

- Difficulty date: September 6, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 11,521 hours, 2,236 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 11,521 hours, 2,236 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1
- Part time: 11,521 hours, 2,236 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ENGINES CHANGED DUE TO FAILED BOROSCOPE. DUST CAP INSPECTED
